Back

Title
  • en Explicit formulas for the twisted Koecher–Maaß series of the Duke–Imamoglu–Ikeda lift and their applications
Creator

KATSURADA, Hidenori

Rights
    • © 2013 Springer
Subject
  • Other Koecher-Maas series
  • Other Duke-Imamoglu-Ikeda lift
  • Other Rankin-Selberg series of half-integral weight
  • Other modular forms
  • Other 11F67
Description
Other
  • We give an explicit formula for the twisted Koecher–Maaß series of the Duke–Imamoglu–Ikeda lift. As an application we prove a certain algebraicity result for the values of twisted Rankin–Selberg series at integers of half-integral weight modular forms, which was not treated by Shimura (J Math Soc Japan 33:649–672, 1981).
PublisherSpringer
Date Created 2016-02-15 , Issued 2013-10
Languageeng
NIItypejournal article
VersiontypeAM
Identifier URI http://hdl.handle.net/10258/2755
Relation
    • http://link.springer.com/journal/209
  • isIdenticalTo DOI https://doi.org/10.1007/s00209-013-1232-z
  • isIdenticalTo NAID 120005496953
Journal
    • NCID AA0072420X
    • NCID AA11629222
    • ISSN 0025-5874
    • ISSN 1432-1823
    • Mathematische Zeitschrift
    276(3), 1049-1075
File
Oaidate2020-02-10T09:11:23Z